# SDR CA111115006

- Difficulty date: October 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Part time: 14,237 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED DOWN, 3 GEAR UNSAFE BUT NO MOVEMENT.  3 TO 4 MINUTES LATER ALL GEAR EXTENDED DOWN AND LOCKED AS NORMAL.  MAINTENANCE FOUND THE LANDING GEAR SELECT VALVE DOWN SOLENOID COIL OUT OF RANGE.  SELECTOR VALVE WAS REPLACED.
